Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Locality of the number of particles operator

M. Ann Piech

Vol. 61 (1975), No. 1, 259–262
Abstract

We view the number of particles operator N as the infinitesimal generator of the Ornstein-Uhlenbeck semigroup in an abstract Wiener setting. It is shown that if two functions f, g in the domain of N agree a.e. on an open set 𝒪, then Nf = Ng on 𝒪. The restriction of N to a large core acts as an infinite dimensional partial differential operator L, and it is shown that L may be defined locally in an Lloc2 setting.

Mathematical Subject Classification
Primary: 81.47, 81.47
Milestones
Received: 11 July 1975
Published: 1 November 1975
Authors
M. Ann Piech